L-1-Based Approach to Existence Theory for Stochastic Porous Media Equations

Barbu V, Da Prato G, Röckner M (2016)
In: Stochastic porous media equations. Barbu V, Da Prato G, Röckner M (Eds); Lecture Notes in Mathematics, 2163. Cham: Springer Int Publishing AG: 107-131.

Sammelwerksbeitrag | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Herausgeber*in
; ;
Erscheinungsjahr
2016
Buchtitel
Stochastic porous media equations
Band
2163
Seite(n)
107-131
ISBN
978-3-319-41068-5
eISBN
978-3-319-41069-2
ISSN
0075-8434
Page URI
https://pub.uni-bielefeld.de/record/2911799

Zitieren

Barbu V, Da Prato G, Röckner M. L-1-Based Approach to Existence Theory for Stochastic Porous Media Equations. In: Barbu V, Da Prato G, Röckner M, eds. Stochastic porous media equations. Lecture Notes in Mathematics. Vol 2163. Cham: Springer Int Publishing AG; 2016: 107-131.
Barbu, V., Da Prato, G., & Röckner, M. (2016). L-1-Based Approach to Existence Theory for Stochastic Porous Media Equations. In V. Barbu, G. Da Prato, & M. Röckner (Eds.), Lecture Notes in Mathematics: Vol. 2163. Stochastic porous media equations (pp. 107-131). Cham: Springer Int Publishing AG. doi:10.1007/978-3-319-41069-2_5
Barbu, V., Da Prato, G., and Röckner, M. (2016). “L-1-Based Approach to Existence Theory for Stochastic Porous Media Equations” in Stochastic porous media equations, Barbu, V., Da Prato, G., and Röckner, M. eds. Lecture Notes in Mathematics, vol. 2163, (Cham: Springer Int Publishing AG), 107-131.
Barbu, V., Da Prato, G., & Röckner, M., 2016. L-1-Based Approach to Existence Theory for Stochastic Porous Media Equations. In V. Barbu, G. Da Prato, & M. Röckner, eds. Stochastic porous media equations. Lecture Notes in Mathematics. no.2163 Cham: Springer Int Publishing AG, pp. 107-131.
V. Barbu, G. Da Prato, and M. Röckner, “L-1-Based Approach to Existence Theory for Stochastic Porous Media Equations”, Stochastic porous media equations, V. Barbu, G. Da Prato, and M. Röckner, eds., Lecture Notes in Mathematics, vol. 2163, Cham: Springer Int Publishing AG, 2016, pp.107-131.
Barbu, V., Da Prato, G., Röckner, M.: L-1-Based Approach to Existence Theory for Stochastic Porous Media Equations. In: Barbu, V., Da Prato, G., and Röckner, M. (eds.) Stochastic porous media equations. Lecture Notes in Mathematics. 2163, p. 107-131. Springer Int Publishing AG, Cham (2016).
Barbu, Viorel, Da Prato, Giuseppe, and Röckner, Michael. “L-1-Based Approach to Existence Theory for Stochastic Porous Media Equations”. Stochastic porous media equations. Ed. Viorel Barbu, Giuseppe Da Prato, and Michael Röckner. Cham: Springer Int Publishing AG, 2016.Vol. 2163. Lecture Notes in Mathematics. 107-131.